Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 23 of 33 found articles
 
 
  Multivalued operators andfixed-point theorems in Banach algebras II
 
 
Title: Multivalued operators andfixed-point theorems in Banach algebras II
Author: Dhage, B.C.
Appeared in: Computers & mathematics with applications
Paging: Volume 48 (2004) nr. 10-11 pages 16 p.
Year: 2004
Contents:
Publisher: Elsevier Ltd.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 23 of 33 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands